# SDR ASAA0310223

- Difficulty date: March 25, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC15032731
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND BLADE SEAL ANGLE AT BS 616-639, STRINGER 2 RT CORRODED.  REMOVED AND REPLACED ANGLE PER SRM.  (M)
